JournalsjncgVol. 15, No. 1pp. 1–39

The Higson–Roe sequence for étale groupoids. II. The universal sequence for equivariant families

  • Moulay-Tahar Benameur

    Université de Montpellier, France
  • Indrava Roy

    The Institute of Mathematical Sciences, Chennai, India
The Higson–Roe sequence for étale groupoids. II. The universal sequence for equivariant families cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

This is the second part of our series about the Higson–Roe sequence for étale groupoids. We devote this part to the proof of the universal K-theory surgery exact sequence which extends the seminal results of N. Higson and J. Roe to the case of transformation groupoids. In the process, we prove the expected functoriality properties as well as the Paschke–Higson duality theorem.

Cite this article

Moulay-Tahar Benameur, Indrava Roy, The Higson–Roe sequence for étale groupoids. II. The universal sequence for equivariant families. J. Noncommut. Geom. 15 (2021), no. 1, pp. 1–39

DOI 10.4171/JNCG/394